MathSciNet Relay Station
MathSciNet bibliographic data
MR454712 (56 #12960) 47B30 (47A99)
Treese, G. W.; Kelly, E. P., Jr. Generalized Fredholm operators and the boundary of the maximal group of invertible operators. Proc. Amer. Math. Soc. 67 (1977), no. 1, 123–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement